Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 19, NWS Albuquerque, NM

July 30, 2017Quay County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 30, 2017, 5:39 PM MDT for Quay County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2017, 5:39 PM MDT (23:39 UTC)
Expired
Jul 30, 2017, 7:45 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Quay County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

884 
WGUS55 KABQ 302339
FFWABQ
NMC037-310145-
/O.NEW.KABQ.FF.W.0019.170730T2339Z-170731T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
539 PM MDT SUN JUL 30 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  East central Quay County in east central New Mexico...

* Until 745 PM MDT.

* At 537 PM MDT, Doppler radar indicated torrential rainfall from a 
  nearly stationary severe storm just north of I-40 northwest of 
  Glenrio. Up to two inches of rain have already fallen and rainfall 
  rates of 2 inches per hour are likely. Flash flooding is expected 
  to begin shortly.

* Some locations that will experience flooding include...
  Bard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Arroyos, streams and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.

To report flooding, contact your local law enforcement agency and the
National Weather Service Office in Albuquerque when you can do so
safely.

&&

LAT...LON 3533 10309 3515 10311 3511 10324 3532 10330

$$

KJ
2 follow-up statements
687 
WGUS75 KABQ 310024
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
624 PM MDT SUN JUL 30 2017

NMC037-310145-
/O.CON.KABQ.FF.W.0019.000000T0000Z-170731T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Quay-
624 PM MDT SUN JUL 30 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR
EAST CENTRAL QUAY COUNTY...

At 622 PM MDT, Doppler radar indicated that heavy rain had ended 
across the warned area but runoff and flooding of low lying areas 
will continue to pose a threat through the next hour or so. Up to 
three inches of rain may have fallen earlier this evening. 

Some locations that will experience flooding include...
Bard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report flooding, contact your local law enforcement agency and the
National Weather Service Office in Albuquerque when you can do so
safely.

&&

LAT...LON 3533 10309 3515 10311 3511 10324 3532 10330

$$

KJ
790 
WGUS75 KABQ 310041
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
641 PM MDT SUN JUL 30 2017

NMC037-310051-
/O.CAN.KABQ.FF.W.0019.000000T0000Z-170731T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Quay-
641 PM MDT SUN JUL 30 2017

...THE FLASH FLOOD WARNING FOR EAST CENTRAL QUAY COUNTY IS
CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3533 10309 3515 10311 3511 10324 3532 10330

$$

KJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:09 PM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 30, 3:09 PM MDT, 2 hours 30 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Albuquerque NM
309 PM MDT Sun Jul 30 2017

.SYNOPSIS...
Numerous showers and thunderstorms will continue through mid to late
evening before slowly diminishing after midnight. Strong to severe
thunderstorms and an increased chance for flash flooding are likely
across the northeast plains this evening into the overnight. The
very active weather will continue Monday before drier air aloft
limits shower and thunderstorms coverage somewhat Tuesday and
Wednesday. A backdoor front is forecast to drop in from eastern
Colorado Thursday, increasing shower and storms chances Thursday
through next weekend. Temperatures are expected to remain slightly
below average through next week.

&&

.DISCUSSION...
Counter-clockwise rotation very apparent in upper level water vapor
imagery from GOES-16 this afternoon. This upper low helping to
trigger scattered to numerous showers and storms relatively early across
much of the area today. This low will combine with the quasi-
stationary boundary across far northeast NM to generate scattered
strong to severe storms this evening. Added Quay and eastern San
Miguel Counties to flash flood watch given that the 18Z NAM12 QPF
bullseye is slightly farther south. Eastern plains stay active
overnight with strong to perhaps severe storms continuing.

Monday remains active as the upper high over the CA/NV/OR triple
point strengthens and the flow aloft over northern NM becomes
northerly. Some areas that have been left high and dry as of late
stand better chances for wetting rainfall Monday and Monday night.
Models agree that drier air aloft will filter into the northeast
third to half of the state Tuesday. Still enough low level moisture
will remain in place for isolated storms along/near the upper level
moisture gradient. Wednesday looking very similar to Tuesday with
northerly steering flow resulting in storms moving south off the
Tusas/Jemez/Sangres.

As is typically the case with the Four Corners high over NV, backdoor
fronts/boundaries moving into NM from the northeast are inevitable
and the GFS and ECMWF bring one in on Thursday. Shower and
thunderstorm chances increase most areas Thursday and appear to
remain above average through next weekend. Model temperature guidance
continues to trend down slightly for next week with most areas
several degrees below seasonal averages for early August.

33

&&

.FIRE WEATHER...
A moistening trend will continue into Monday night/Tuesday morning,
with mostly excellent humidity recovery and PWATs trending well
above normal. Good chances for wetting rain will favor the mountains
and the northeast and east central plains through Tuesday, although
wetting rains are a good bet across most of northern and central New
Mexico. Daytime temperatures will trend down through Tuesday thanks
to rain-cooling and cloud cover and will generally be below normal.

Look for a minor downtrend in storm coverage and wetting rain
footprint going into mid week due to some drying from the upper high
over Nevada ridging down into New Mexico. However, a backdoor front
will come down Thursday and recharge moisture west across the area
resulting in an uptick in storms toward the end of the work week
with good chances for wetting rain. The backdoor front and rain-
cooling will keep daytime temperatures 5-10 degrees below normal
toward the end of the work week. Good chances for wetting rain will
then persist through next weekend, with the latest medium range model
solutions showing the upper high shifting south from over Nevada and
breaking down.

11

&&

.AVIATION...
18Z TAF CYCLE
Another active thunderstorm day forecast, with convection breaking-
out even earlier than yesterday. MVFR conditions are forecast with
storms today/tonight, with KLVS and KTCC the terminals most likely to
be impacted. Storms will move in the vicinity of KABQ, with the
potential for a stronger east canyon/gap wind than what is currently
forecast conditional on extent of storms to the east. Storms will
likely continue through the overnight hours across central/eastern
NM rather than following a normal diurnal downtrend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  63  85  62  88 /  30  20  40  20
Dulce...........................  54  79  53  81 /  50  50  40  30
Cuba............................  57  77  56  77 /  60  70  40  40
Gallup..........................  58  81  58  83 /  30  40  30  20
El Morro........................  54  77  54  77 /  50  70  60  30
Grants..........................  57  81  56  81 /  50  60  60  30
Quemado.........................  57  78  58  78 /  60  60  60  40
Glenwood........................  64  86  65  86 /  30  50  60  50
Chama...........................  51  75  49  76 /  60  60  40  50
Los Alamos......................  59  77  59  77 /  50  60  50  30
Pecos...........................  58  76  57  75 /  70  80  60  60
Cerro/Questa....................  54  72  53  73 /  60  80  50  30
Red River.......................  48  64  46  65 /  70  90  60  50
Angel Fire......................  48  69  44  69 /  60  70  50  50
Taos............................  54  78  53  78 /  40  70  40  20
Mora............................  54  71  53  71 /  70  70  60  50
Espanola........................  63  83  62  84 /  40  30  40  20
Santa Fe........................  60  78  59  77 /  50  70  60  60
Santa Fe Airport................  59  81  59  81 /  40  50  50  40
Albuquerque Foothills...........  65  85  64  84 /  30  50  70  40
Albuquerque Heights.............  66  86  66  84 /  30  40  60  30
Albuquerque Valley..............  64  88  63  86 /  30  30  50  30
Albuquerque West Mesa...........  66  87  65  85 /  30  40  60  30
Los Lunas.......................  62  90  62  88 /  30  30  50  30
Rio Rancho......................  66  86  65  85 /  30  40  60  30
Socorro.........................  66  89  66  86 /  30  40  50  30
Sandia Park/Cedar Crest.........  59  79  59  78 /  40  60  70  50
Tijeras.........................  58  82  57  81 /  30  60  70  50
Moriarty/Estancia...............  57  82  56  81 /  30  50  70  30
Clines Corners..................  57  80  56  78 /  50  60  80  40
Gran Quivira....................  60  83  59  80 /  20  60  70  30
Carrizozo.......................  63  86  63  82 /  20  40  40  40
Ruidoso.........................  57  79  56  75 /  30  80  70  60
Capulin.........................  56  74  55  74 /  80  50  40  30
Raton...........................  57  79  54  80 /  70  40  40  20
Springer........................  58  80  56  81 /  60  40  40  30
Las Vegas.......................  56  76  54  76 /  60  50  60  30
Clayton.........................  61  80  59  80 /  90  40  40  30
Roy.............................  60  79  59  79 /  70  50  50  40
Conchas.........................  67  86  66  85 /  60  30  60  40
Santa Rosa......................  64  87  63  85 /  60  40  60  30
Tucumcari.......................  67  90  65  88 /  60  40  60  30
Clovis..........................  66  85  64  83 /  50  50  60  40
Portales........................  68  86  66  82 /  40  50  70  40
Fort Sumner.....................  67  88  65  84 /  40  50  60  40
Roswell.........................  70  94  69  89 /  20  50  60  30
Picacho.........................  65  85  64  81 /  20  60  70  30
Elk.............................  61  81  60  78 /  30  60  70  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones...
NMZ512>515-527-528-530>532-534.

&&

33
Hazardous weather outlook, Jul 30, 5:54 AM MDT, 11 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
554 AM MDT Sun Jul 30 2017

NMZ501>540-311200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
554 AM MDT Sun Jul 30 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

While heavy rainfall is possible this afternoon and tonight just
about anywhere over northern and central New Mexico, it's most likely
over the northeast and east central. The heavy rainfall may result
in at least minor flooding or areas of flash flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Heavy rainfall will be possible again Monday afternoon and Monday
night over northern and central New Mexico. Localized areas of flash
flooding may occur.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

In the hours before

Local storm report, Jul 30, 4:11 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT SUN JUL 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND GST     1 N CANNON AFB          34.39N 103.31W
07/30/2017  M71 MPH          CURRY              NM   ASOS

            KCVS ASOS.

&&

EVENT NUMBER ABQ1702125

GUYER
Special weather statement, Jul 30, 4:33 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
433 PM MDT SUN JUL 30 2017

NMZ534-302300-
Quay County-
433 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL
500 PM MDT...

At 433 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Logan, or 23 miles south of Nara Visa, moving
north at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
San Jon and Nara Visa.

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3511 10330 3521 10349 3567 10320 3557 10304
      3530 10304
TIME...MOT...LOC 2233Z 191DEG 13KT 3529 10324

KJ
Special weather statement, Jul 30, 4:58 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
458 PM MDT SUN JUL 30 2017

NMZ535-302330-
Curry County-
458 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CURRY COUNTY UNTIL
530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm over
Texico, or 7 miles east of Clovis, moving north at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Clovis, Texico and Pleasant Hill.

&&

LAT...LON 3437 10318 3472 10319 3471 10304 3434 10305
TIME...MOT...LOC 2258Z 183DEG 13KT 3442 10306

KJ
Special weather statement, Jul 30, 5:03 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
503 PM MDT SUN JUL 30 2017

NMZ534-302330-
Quay County-
503 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL QUAY COUNTY UNTIL
530 PM MDT...

At 502 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Glenrio, or 24 miles south of Nara Visa, moving
east at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Glenrio and Bard.

This includes Interstate 40 between Mile Markers 361 and 373.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3511 10324 3530 10336 3554 10304 3517 10304
TIME...MOT...LOC 2302Z 250DEG 14KT 3527 10319

KJ
Special weather statement, Jul 30, 5:09 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
509 PM MDT SUN JUL 30 2017

NMZ519-302345-
Middle Rio Grande Valley/Albuquerque Metro Area-
509 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR BERNALILLO COUNTY UNTIL 545 PM
MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Albuquerque, moving northeast at 5 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Southwest Mesa of Albuquerque and South Valley.

This includes Interstate 40 between Mile Markers 144 and 153.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3493 10684 3505 10690 3513 10674 3498 10668
TIME...MOT...LOC 2308Z 238DEG 6KT 3501 10678

KJ
Special weather statement, Jul 30, 5:26 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
526 PM MDT SUN JUL 30 2017

NMZ531-534-310000-
Harding County-Quay County-
526 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDING AND
NORTHEASTERN QUAY COUNTIES UNTIL 600 PM MDT...

At 526 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles north of Ute Lake State Park, or 23 miles west of Nara Visa,
moving north at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Logan and Ute Lake State Park.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Boaters should move to safe shelter now.

&&

LAT...LON 3532 10346 3577 10370 3572 10322 3545 10321
TIME...MOT...LOC 2326Z 186DEG 13KT 3565 10351

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:10 PM MDTSevere Thunderstorm WarningABQUnion50 min
Jul 29, 6:27 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jul 29, 6:57 PM MDTAreal Flood AdvisoryABQCatron93 min
Jul 29, 7:17 PM MDTAreal Flood AdvisoryABQSocorro118 min
Jul 29, 7:30 PM MDTFlash Flood WarningABQUnion4 hr
Jul 29, 7:50 PM MDTSpecial Weather StatementABQUnion25 min
Jul 29, 8:00 PM MDTAreal Flood AdvisoryABQUnion3 hr
Jul 29, 8:15 PM MDTAreal Flood AdvisoryABQCatron, Cibola2 hr
Jul 29, 8:15 PM MDTSpecial Weather StatementABQUnion30 min
Jul 29, 8:51 PM MDTAreal Flood AdvisoryABQUnion3 hr
Jul 29, 9:24 PM MDTSpecial Weather StatementABQMora36 min
Jul 29, 10:08 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora112 min
Jul 30, 2:47 AM MDTFlash Flood WatchABQ24 hr
Jul 30, 3:34 AM MDTAreal Flood WarningABQUnion6 hr
Jul 30, 3:56 AM MDTAreal Flood AdvisoryABQSan Juan2 hr
Jul 30, 12:44 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
Jul 30, 1:24 PM MDTSpecial Weather StatementABQBernalillo36 min
Jul 30, 1:33 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe87 min
Jul 30, 1:42 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval93 min
Jul 30, 2:00 PM MDTAreal Flood AdvisoryABQSandoval90 min
Jul 30, 2:38 PM MDTAreal Flood AdvisoryABQColfax82 min
Jul 30, 2:44 PM MDTAreal Flood AdvisoryABQSocorro, Torrance91 min
Jul 30, 3:00 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro90 min
Jul 30, 3:03 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos87 min
Jul 30, 3:35 PM MDTSpecial Weather StatementABQRoosevelt55 min
Jul 30, 3:38 PM MDTSpecial Weather StatementABQQuay67 min
Jul 30, 3:45 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt45 min
Jul 30, 4:05 PM MDTAreal Flood AdvisoryABQRio Arriba85 min
Jul 30, 4:17 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt43 min
Jul 30, 4:30 PM MDTSevere Thunderstorm WarningABQCurry30 min
Jul 30, 4:33 PM MDTSpecial Weather StatementABQQuay27 min
Jul 30, 4:39 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 30, 4:58 PM MDTSpecial Weather StatementABQCurry32 min
Jul 30, 5:03 PM MDTSpecial Weather StatementABQQuay27 min
Jul 30, 5:09 PM MDTSpecial Weather StatementABQBernalillo36 min
Jul 30, 5:17 PM MDTAreal Flood AdvisoryABQSandoval118 min
Jul 30, 5:19 PM MDTAreal Flood AdvisoryABQMcKinley116 min
Jul 30, 5:22 PM MDTSevere Thunderstorm WarningABQQuay53 min
Jul 30, 5:26 PM MDTSpecial Weather StatementABQQuay34 min
Jul 30, 5:54 PM MDTAreal Flood AdvisoryABQBernalillo81 min
Jul 30, 5:57 PM MDTAreal Flood AdvisoryABQSandoval2 hr

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.